Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 45
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Jin, Wei Liu, Wei Jun and Wang, Chang Qun 2016. Finite 2-Geodesic Transitive Abelian Cayley Graphs. Graphs and Combinatorics, Vol. 32, Issue. 2, p. 713.


    JIN, WEI 2016. FINITE NORMAL 2-GEODESIC TRANSITIVE CAYLEY GRAPHS. Journal of the Australian Mathematical Society, Vol. 100, Issue. 03, p. 338.


    LI, CAI HENG and WANG, LEI 2016. RELATIVE ELEMENTARY ABELIAN GROUPS AND A CLASS OF EDGE-TRANSITIVE CAYLEY GRAPHS. Journal of the Australian Mathematical Society, Vol. 100, Issue. 02, p. 241.


    Corr, Brian P. and Praeger, Cheryl E. 2015. Normal edge-transitive Cayley graphs of Frobenius groups. Journal of Algebraic Combinatorics, Vol. 42, Issue. 3, p. 803.


    Kelarev, Andrei Ras, Charl and Zhou, Sanming 2015. Distance labellings of Cayley graphs of semigroups. Semigroup Forum, Vol. 91, Issue. 3, p. 611.


    Kovács, István Malnič, Aleksander Marušič, Dragan and Miklavič, Štefko 2015. Transitive group actions: (im)primitivity and semiregular subgroups. Journal of Algebraic Combinatorics, Vol. 41, Issue. 3, p. 867.


    Wang, Denying Zhou, Jinming and Ma, Xiaobin 2015. Automorphism Group of Generalized Cayley Graph of Upper Triangular Matrices. Communications in Algebra, Vol. 43, Issue. 10, p. 4125.


    Zhou, Jin-Xin Wu, Zhen-Lin Yang, Shi-Chen and Yuan, Kui-Wu 2015. Symmetric Property and Reliability of Balanced Hypercube. IEEE Transactions on Computers, Vol. 64, Issue. 3, p. 876.


    Assari, A. and Sheikhmiri, F. 2014. Normal Edge-Transitive Cayley Graphs of the GroupU6n. International Journal of Combinatorics, Vol. 2014, p. 1.


    Devillers, Alice Jin, Wei Li, Cai Heng and Praeger, Cheryl E. 2014. On normal 2-geodesic transitive Cayley graphs. Journal of Algebraic Combinatorics, Vol. 39, Issue. 4, p. 903.


    Pan, JiangMin Liu, Yin Huang, ZhaoHong and Liu, ChenLong 2014. Tetravalent edge-transitive graphs of order p 2 q. Science China Mathematics, Vol. 57, Issue. 2, p. 293.


    Pan, Jiangmin Huang, Zhaohong Xu, Fenghui and Ding, Suyun 2014. On cyclic regular covers of complete graphs of small order. Discrete Mathematics, Vol. 331, p. 36.


    Alaeiyan, Mehdi and Mirzajani, Javad 2013. Non-normal edge-transitive directed Cayley graphs of abelian groups. Mathematical Sciences, Vol. 7, Issue. 1, p. 7.


    Darafsheh, Mohammad Reza and Assari, Amir 2013. Normal edge-transitive Cayley graphs on non-abelian groups of order 4p, where p is a prime number. Science China Mathematics, Vol. 56, Issue. 1, p. 213.


    Hua, Xiao-hui Xu, Shang-jin and Deng, Yun-ping 2013. Tetravalent edge-transitive cayley graphs of PGL (2, p). Acta Mathematicae Applicatae Sinica, English Series, Vol. 29, Issue. 4, p. 837.


    LI, JING JIAN ZHANG, GENG RONG and LING, BO 2013. 1-REGULAR CAYLEY GRAPHS OF VALENCY 7. Bulletin of the Australian Mathematical Society, Vol. 88, Issue. 03, p. 479.


    Zhou, Jin-Xin and Ghasemi, Mohsen 2013. Automorphisms of a Family of Cubic Graphs. Algebra Colloquium, Vol. 20, Issue. 03, p. 495.


    Devillers, Alice Giudici, Michael Li, Cai Heng and Praeger, Cheryl E. 2012. Locally s-distance transitive graphs. Journal of Graph Theory, Vol. 69, Issue. 2, p. 176.


    Li, Cai Heng Liu, Zhe and Lu, Zai Ping 2012. The edge-transitive tetravalent Cayley graphs of square-free order. Discrete Mathematics, Vol. 312, Issue. 12-13, p. 1952.


    Pan, Jiangmin Yu, Xue Zhang, Hua and Huang, Zhaohong 2012. Finite edge-transitive dihedrant graphs. Discrete Mathematics, Vol. 312, Issue. 5, p. 1006.


    ×
  • Bulletin of the Australian Mathematical Society, Volume 60, Issue 2
  • October 1999, pp. 207-220

Finite normal edge-transitive Cayley graphs

  • Cheryl E. Praeger (a1)
  • DOI: http://dx.doi.org/10.1017/S0004972700036340
  • Published online: 01 April 2009
Abstract

An approach to analysing the family of Cayley graphs for a finite group G is given which identifies normal edge-transitive Cayley graphs as a sub-family of central importance. These are the Cayley graphs for G for which a subgroup of automorphisms exists which both normalises G and acts transitively on edges. It is shown that, for a nontrivial group G, each normal edge-transitive Cayley graph for G has at least one homomorphic image which is a normal edge-transitive Cayley graph for a characteristically simple quotient group of G. Moreover, given a normal edge-transitive Cayley graph ΓH for a quotient group G/H, necessary and sufficient conditions are obtained for the existence of a normal edge-transitive Cayley graph Γ for G which has ΓH as a homomorphic image, and a method for obtaining all such graphs Γ is given.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Finite normal edge-transitive Cayley graphs
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Finite normal edge-transitive Cayley graphs
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Finite normal edge-transitive Cayley graphs
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[3]C.Y. Chao , ‘On the classification of symmetric graphs with a prime number of vertices’, Trans. Amer. Math. Soc. 158 (1971), 247256.

[12]M.Y. Xu , ‘Automorphism groups and isomorphisms of Cayley graphs’, Discrete Math. 182 (1998), 309319.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the Australian Mathematical Society
  • ISSN: 0004-9727
  • EISSN: 1755-1633
  • URL: /core/journals/bulletin-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax